# SDR SWAA2024123070639

- Difficulty date: November 22, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN CABIN FLOOR STRUCTURE AT BS380+3 AND BS380+13 WL208 RBL11. REMOVED AND REPLACED INTERCOSTAL UPPER ANGLE BS380-BS400 RBL11 WL208; IAW SRM 51-40-02 & DWG 143A5400.
